Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 41, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 18, 2014, 9:00 AM EDT for Kent County, Ottawa County, Michigan. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2014, 9:00 AM EDT (13:00 UTC)
- Expired
- Jun 18, 2014, 9:45 AM EDT
- In force
- 45 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kent County, MI, Ottawa County, MI
The radar
The Grand Rapids radar (KGRR), 1 km from the middle of the area, began a volume at 13:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:00 AM EDT | HAIL 1 | 2 Ese Jamestown, MI | |
| Jun 18, 9:05 AM EDT | HAIL 0.75 | 2 S Wyoming, MI | |
| Jun 18, 9:07 AM EDT | HAIL 1.75 | 4 Ssw Grandville, MI | |
| Jun 18, 9:10 AM EDT | HAIL 0.5 | 2 Ese Cutlerville, MI | |
| Jun 18, 9:13 AM EDT | HAIL 1.5 | 1 Nw Byron Center, MI | |
| Jun 18, 9:15 AM EDT | HAIL 1.25 | 1 Wnw Byron Center, MI | |
| Jun 18, 9:20 AM EDT | HAIL 0.75 | 3 W Kentwood, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 1.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
592
WUUS53 KGRR 181300
SVRGRR
MIC081-139-181345-
/O.NEW.KGRR.SV.W.0041.140618T1300Z-140618T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
900 AM EDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENT COUNTY IN SOUTHWEST MICHIGAN...
SOUTHEASTERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 945 AM EDT
* AT 858 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JAMESTOWN...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRAND RAPIDS... HUDSONVILLE... LOWELL...
JAMESTOWN... JENISON... FALLASSBURG...
CUTLERVILLE... ALASKA... ALTO...
GRANDVILLE... DUTTON... KENTWOOD...
EAST GRAND RAPIDS... WYOMING... ADA...
CASCADE... CALEDONIA... BYRON CENTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4307 8531 4277 8531 4277 8554 4277 8592
4288 8595
TIME...MOT...LOC 1259Z 256DEG 24KT 4282 8580
HAIL...1.00IN
WIND...60MPH
$$
TJT2 follow-up statements
773
WWUS53 KGRR 181321
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
921 AM EDT WED JUN 18 2014
MIC139-181330-
/O.CAN.KGRR.SV.W.0041.000000T0000Z-140618T1345Z/
OTTAWA MI-
921 AM EDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4290 8570 4305 8531 4277 8531 4277 8570
TIME...MOT...LOC 1320Z 256DEG 24KT 4285 8561
$$
MIC081-181345-
/O.CON.KGRR.SV.W.0041.000000T0000Z-140618T1345Z/
KENT MI-
921 AM EDT WED JUN 18 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN KENT
COUNTY UNTIL 945 AM EDT...
AT 920 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF GERALD R FORD ARPT...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOWELL... FALLASSBURG... CUTLERVILLE...
ALASKA... ALTO... DUTTON...
KENTWOOD... ADA... CASCADE...
CALEDONIA... BOWNE CENTER... GERALD R FORD ARPT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4290 8570 4305 8531 4277 8531 4277 8570
TIME...MOT...LOC 1320Z 256DEG 24KT 4285 8561
HAIL...1.00IN
WIND...60MPH
$$
OSTUNO955 WWUS53 KGRR 181327 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 927 AM EDT WED JUN 18 2014 MIC081-181337- /O.CAN.KGRR.SV.W.0041.000000T0000Z-140618T1345Z/ KENT MI- 927 AM EDT WED JUN 18 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENT COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4290 8570 4305 8531 4277 8531 4277 8570 TIME...MOT...LOC 1327Z 256DEG 24KT 4286 8555 $$ OSTUNO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:45 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 18, 7:45 AM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 AM EDT WED JUN 18 2014
LATEST UPDATE...
AVIATION
.SYNOPSIS...
ISSUED AT 327 AM EDT WED JUN 18 2014
NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE THROUGH EARLY
THURSDAY MORNING BEFORE A BREAK FOR MOST OF THE AREA ON THURSDAY.
ADDITIONAL THUNDERSTORMS LOOK PROBABLE ON FRIDAY WITH PERHAPS A
FEW STORMS OVER THE WEEKEND ALONG WITH DRY PERIODS AS WELL.
&&
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 327 AM EDT WED JUN 18 2014
FLASH FLOOD WATCH IN EFFECT UNTIL 12Z THURSDAY. REFER TO HYDRO
SECTION FOR MORE INFORMATION.
MAIN FOCUS CENTERS ON CONVECTIVE EVOLUTION AND TRENDS UPSTREAM
OVER WI AND MN AND STRETCHING INTO OUR CWA. ELEVATED CONVECTION IS
ONGOING ATTM WITH STEEP MID LEVEL LAPSE RATES OF 8C-9C/KM ALONG
WITH MUCAPE OF 1000 J/KG (I-96) TO 3000 J/KG (I-94). PW VALUES ARE
INCHING UP ACROSS THE CWA WITH 1.5"-1.8" BEING REALIZED BY 12Z.
WHILE THE NOSE OF A 45 KT LLJ IS AIMED MORE AT WI THAN SRN LWR
MI...CONVECTION NEVERTHELESS IS PROPAGATING OVER THE LAKE AND
IMPACTING OUR CWA. EXTENSIVE COVERAGE OF THUNDERSTORMS ACROSS MUCH
OF WI WILL TEND TO PRESS EAST AND SOUTHEAST INTO THE CWA
THROUGHOUT THE MORNING.
IN TERMS OF SEVERE WEATHER...LARGE HAIL IS PERHAPS A BIGGER THREAT
THAN DAMAGING WIND GUSTS GIVEN MORE ELEVATED CONVECTION...BUT
CAN'T RULE OUT SOME 50KT+ WIND GUSTS MIXING DOWN IN DOWNDRAFTS
THAT COULD REACH THE SURFACE. THIS SEEMS MORE OF A THREAT FROM
I-96 TO THE SOUTH WHERE SOME RESIDUAL SB CAPE IS PRESENT (SHARP
GRADIENT IN PLACE ACROSS THIS AREA). DURING THE LATE MORNING AND
AFTERNOON HOURS EXPECTING SB CAPE OF 1000 J/KG TO 3000 J/KG ACROSS
THE CWA. COULD SEE BOTH STRONG WIND GUSTS AND LARGE HAIL THREAT
CONTINUING.
THE THREAT FOR THUNDERSTORMS LASTS RIGHT THROUGH THE EVENING
PERIOD BEFORE TAPERING OFF EARLY THURSDAY MORNING AS CONVECTION
LIKELY SUPPRESSES THE WARM FRONT SOUTH TOWARD I-94 AND EVENTUALLY
INTO IL/IN. THIS AFFORDS US A BREAK FROM THE RAIN BEFORE THE FRONT
LIFTS BACK NORTH ON FRIDAY BRINGING A RENEWED THREAT FOR STORMS.
SUFFICE TO SAY...PLENTY OF OPPORTUNITIES FOR THUNDERSTORMS THROUGH
THE END OF THE WEEK.
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 327 AM EDT WED JUN 18 2014
THE MAIN CHALLENGE IN THE LONG TERM PERIOD IS THE LOCATION OF THE
WAVY WEST TO EAST ORIENTED SFC FRONT AND DAILY TSTM CHANCES.
LATEST MEDIUM RANGE GUIDANCE SHOWS A RATHER ILL-DEFINED SFC PATTERN
OVER THE WEEKEND INTO EARLY NEXT WEEK BUT IT LOOKS AS THOUGH THAT
BOUNDARY WILL BE PREDOMINATELY SOUTH AND WEST OF MICHIGAN...
POSSIBLY LIFTING/BULGING NORTH INTO LWR MI AT TIMES IN RESPONSE TO
RIPPLES IN THE ZONAL FLOW ALOFT.
EVEN IF/WHEN THE SFC FRONT IS NOT IN THE VICINITY... LOW CHANCE POPS
FOR A SHOWER/TSTM STILL LOOK WARRANTED EACH DAY GIVEN 1000-2000 J/KG
OF CAPE AND WEAK LOW LEVEL CONVERGENCE ESPECIALLY DURING THE
AFTERNOON/EVENING HOURS.
LOW CONFIDENCE FOR NEXT WEEK AS MODELS ARE STRUGGLING WITH THE UPPER
LEVEL PATTERN. A NRN STREAM TROUGH/UPR LOW MAY STILL DROP DOWN FROM
THE NORTHWEST... BUT THE LATEST ECMWF IS NOW DELAYING THIS FEATURE
UNTIL MID WEEK. THIS WOULD KEEP A WARM/HUMID AIR MASS AROUND UNTIL
A COLD FRONTAL PASSAGE ON TUESDAY. THAT WOULD BE FOLLOWED BY
COOLER/LESS HUMID AIR MID TO LATE WEEK WITH HIGH PRESSURE AND DRY
WEATHER BUILDING IN.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 742 AM EDT WED JUN 18 2014
FAIRLY CONFIDENT THAT THUNDERSTORMS CURRENTLY NEAR INTERSTATE 96
(INCLUDING THE MKG...GRR..LAN TERMINALS) WILL WEAKEN THIS MORNING
AND DRIFT SOUTH TOWARDS I-94 (THE AZO...BTL...JXN TERMINALS).
STORMS THE REST OF TODAY SHOULD BE LESS INTENSE THAN THEY HAVE BEEN
THIS MORNING...MEANING THAT IFR VISIBILITIES OR CEILINGS WITH STORMS
SHOULD BE VERY SHORT IN DURATION. AS THE CURRENT AREA OF STORMS
DRIFTS SOUTH...ANOTHER ROUND OF STORMS MAY CROSS LAKE MICHIGAN BY
LATE AFTERNOON AND POTENTIALLY AFFECT MANY OF THE TERMINALS...BUT
CERTAINTY IN THIS REMAINS RATHER LOW AT THIS TIME.
&&
.MARINE...
ISSUED AT 327 AM EDT WED JUN 18 2014
MAIN IMPACTS TO MARINERS WILL BE IN AND AROUND THUNDERSTORMS WITH
PROLIFIC LIGHTNING AT TIMES AND PERHAPS SOME GUSTY WINDS AND HAIL.
WAVE ACTION WILL BE FAIRLY LIGHT WITH WEAKER WINDS IN GENERAL.
&&
.HYDROLOGY...
ISSUED AT 327 AM EDT WED JUN 18 2014
FLASH FLOODING IS A CONCERN GIVEN EXTENSIVE UPSTREAM CONVECTION IN
PLACE FOR MUCH OF THE MORNING THAT WILL TEND TO PROPAGATE INTO THE
CWA AND PERSIST INTO THE AFTERNOON. INCREASING PW VALUES ALONG WITH
FAIRLY SLOW MOVING CELLS AND THE THREAT FOR TRAINING CELLS LEADS
TO A FLASH FLOOD RISK RIGHT ON THROUGH EARLY THURSDAY MORNING.
RAPIDLY DEVELOPING CONVECTION WITH DEEP MOISTURE TENS OF THOUSANDS
OF FEET IN DEPTH HAS BEEN REALIZED THIS MORNING. STORMS HAVE HAD
LITTLE TROUBLE CROSSING THE LAKE GIVEN THEIR ELEVATED NATURE...SO
BESIDE LARGE HAIL OUR PRIMARY FOCUS IS ON THE HEAVY RAIN THREAT.
AREAL AMOUNTS WILL VARY QUITE A BIT...WITH QPF AMOUNTS IN OUR
GRIDS REFLECTING GENERALLY 0.75" TO 1.25"...BUT LOCALIZED AMOUNTS
EASILY WILL EXCEED AN INCH OR TWO AND POSSIBLY 3 INCHES OR MORE
THROUGH EARLY THURSDAY MORNING. THESE TYPES OF EVENTS CAN PRODUCE
LOCALLY EXCESSIVE AMOUNTS OF RAIN BEYOND WHAT IS IN THE OFFICIAL
FORECAST.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR MIZ043>045-
050>052-056>059-064>067-071>074.
LM...NONE.
&&
SYNOPSIS...HOVING
SHORT TERM...HOVING
LONG TERM...MEADE
AVIATION...TJT
HYDROLOGY...HOVING
MARINE...HOVINGHazardous weather outlook, Jun 18, 3:42 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EDT WED JUN 18 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190730- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 342 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXCESSIVE RAINFALL MAY LEAD TO FLASH FLOODING TODAY AND TONIGHT WITH SOME ROAD CLOSURES AND WASHOUTS POSSIBLE. ALSO A FEW STORMS COULD PRODUCE DAMAGING WIND GUSTS...HAIL GREATER THAN ONE INCH IN DIAMETER...AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. LMZ844>849-190730- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH FREQUENT LIGHTING WILL POSE A THREAT TO MARINERS TODAY AND TONIGHT. A FEW STORMS COULD ALSO CONTAIN WIND GUSTS OVER 35 KNOTS AND HAIL GREATER THAN ONE INCH IN DIAMETER. AREAS OF DENSE FOG ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS AND AREAS OF FOG ARE POSSIBLE OVER LAKE MICHIGAN EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING. MEADE
In the hours before
Local storm report, Jun 18, 6:41 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
641 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM FLOOD 1 N GREENVILLE 43.20N 85.25W
06/18/2014 MONTCALM MI AMATEUR RADIO
STANDING WATER ON M-91 NORTH OF GREENVILLE.
WATER IS A FEW INCHES DEEP.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 6:44 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
644 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM FLOOD GRAND RAPIDS 42.96N 85.66W
06/18/2014 KENT MI BROADCAST MEDIA
SOME STREET FLOODING IS OCCURRING. REPORT
COURTESY OF WOODTV.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 7:36 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
736 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S EAST GRAND RAPIDS 42.93N 85.61W
06/18/2014 M1.27 INCH KENT MI TRAINED SPOTTER
THIS WAS A STORM TOTAL. MINOR STREET
FLOODING ALSO REPORTED AT THE INTERSECTION
OF BURTON STREET AND BRETON ROAD.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 7:46 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
746 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM FLOOD 3 WSW ADA 42.94N 85.54W
06/18/2014 KENT MI PUBLIC
MINOR FLOODING/PONDING REPORTED AT THE
INTERSECTION OF CASCADE ROAD AND SPAULDING
AVENUE.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 8:02 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
802 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 2 WSW ROOSEVELT PARK 43.19N 86.31W
06/18/2014 M0.75 INCH MUSKEGON MI PUBLIC
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 18, 8:33 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
833 AM EDT WED JUN 18 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM FLOOD 1 N OKEMOS 42.73N 84.41W
06/18/2014 INGHAM MI PUBLIC
MINOR STREET FLOODING REPORTED AT THE
INTERSECTIONS OF W GRAND RIVER AVE AND
OKEMOS ROAD AND MARSH RD AT CENTRAL PARK
DRIVE. ALSO REPORTED 1.13 INCHES OF RAIN IN
4 HOURS.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:48 PM EDT | Special Weather Statement | GRR | Van Buren | 57 min |
| Jun 18, 1:18 AM EDT | Special Marine Warning | GRR | 117 min | |
| Jun 18, 1:59 AM EDT | Special Weather Statement | GRR | Ottawa | 61 min |
| Jun 18, 2:13 AM EDT | Special Weather Statement | GRR | Oceana | 62 min |
| Jun 18, 2:20 AM EDT | Severe Thunderstorm Warning | GRR | Oceana | 55 min |
| Jun 18, 2:42 AM EDT | Flash Flood Watch | GRR | Allegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 12 more | 19 hr |
| Jun 18, 3:25 AM EDT | Special Marine Warning | GRR | 110 min | |
| Jun 18, 4:22 AM EDT | Special Weather Statement | GRR | Ionia, Kent, Ottawa | 53 min |
| Jun 18, 5:13 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 5:36 AM EDT | Areal Flood Advisory | GRR | Ionia, Kent, Muskegon, Ottawa | 6 hr |
| Jun 18, 5:53 AM EDT | Special Weather Statement | GRR | Kent | 67 min |
| Jun 18, 5:57 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 63 min |
| Jun 18, 6:27 AM EDT | Special Weather Statement | GRR | Gratiot, Montcalm | 63 min |
| Jun 18, 7:15 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 7:33 AM EDT | Flash Flood Warning | GRR | Muskegon, Ottawa | 6 hr |
| Jun 18, 10:56 AM EDT | Special Marine Warning | GRR | 2 hr | |
| Jun 18, 12:01 PM EDT | Special Weather Statement | GRR | Allegan, Barry, Ionia, Kent, Montcalm, Muskegon and 2 more | 3 hr |
| Jun 18, 12:34 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 26 min |
| Jun 18, 1:06 PM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo, Van Buren | 84 min |
| Jun 18, 1:22 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 38 min |
| Jun 18, 1:36 PM EDT | Severe Thunderstorm Warning | GRR | Ionia | 54 min |
| Jun 18, 2:06 PM EDT | Severe Thunderstorm Warning | GRR | Clinton | 39 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.